Journal of Symbolic Logic

Invariant measures on groups satisfying various chain conditions

Vinicius Cifú Lopes and Lou van den Dries

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.

Article information

Source
J. Symbolic Logic, Volume 76, Issue 1 (2011), 209-226.

Dates
First available in Project Euclid: 4 January 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1294170996

Digital Object Identifier
doi:10.2178/jsl/1294170996

Mathematical Reviews number (MathSciNet)
MR2791344

Zentralblatt MATH identifier
1220.03024

Citation

Dries, Lou van den; Cifú Lopes, Vinicius. Invariant measures on groups satisfying various chain conditions. J. Symbolic Logic 76 (2011), no. 1, 209--226. doi:10.2178/jsl/1294170996. https://projecteuclid.org/euclid.jsl/1294170996


Export citation